# SDR SWIA201335146

- Difficulty date: October 15, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 28,740 hours, 17,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION, LOWER WING PLANK HAS A CRACK INDICATION AT THE MOST INBD ROW, 5TH FASTENER AFT.  C-CHECK REPAIRED LT MLG TRUNNION LOWER WING PLANK FASTENER HOLE 5TH FASTENER AFT ON INBD ROW IAW REO.
